It seems that I am experiencing a sort of cold intolerance. I feel abnormally cold even when it is 72 degrees in my house. There is nothing i can do to get my hands and feet warm. I usually have to lay on a hearing pad for a good while under the blankets before they'll warm up. My nose will also get ice cold at times. I have even taken a hot bath and still was not able to warm up. Anyone have a similar experience?
Has anyone ever experienced really cold hands and feet on buspirone/Buspar?
Question posted by Devorose on 9 March 2019
Last updated on 16 November 2021 by SpiritMyst77
I’ve been on this medication for only 3.5 weeks. Glad I’m not alone and that it might resolve itself. Actually, feeling cold is a nice change of pace for me. I’m usually always hot. I have just been curious about this side effect, wasn’t sure if it was good or bad.
"Rare (less than 0.1% of users): Claustrophobia, cold intolerance"
If you've just started your buspirone this side effect will likely resolve with time but all side effects should be reported to your doctor.
My extremities are always cold too but this has been like forever... long before I started the medication.
Hopefully, your doctor may have a useful suggestion.
Best regards and good luck to you. Wild Cat
Yes! Absolutely have same experience. I have been on Buspirone for about 6 weeks; and, while being cold is still an issue, it does get better with time. Of course it doesn’t help living in Northern Michigan during a really bad winter either! Lol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.